# SDR GTIA2024061738180

- Difficulty date: June 14, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N661NK
- Make and model: Airbus A321-231
- Aircraft serial: 6867
- Aircraft time: 28,077 hours, 12,491 cycles
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Part number: 2A4524HAS
- Part serial: H082312
- Condition: Unknown
- Location: Nr 2 Egt
- Part time: 1,732 hours, 825 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

#2 EGT OVERLIMIT ON CLIMB 749 DEGREES FOR 19 SECONDS -EGT HARNESS AND THERMO COUPLES REPLACED IAW AMM 77-21-43 AND 77-21-15. OPS CHECK PERFORMED IAW AMM 71-00-00-710-013. NO FAULTS NOTED. A/C OK FOR SVC.
